# SDR DHLA9574200

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Indicator
- Part number: 10619261
- Condition: Sticks
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION I/B HUNG UP BETWEEN 2O AND 5O, WENT TO ALT.  PROCEDURES RETURNING TO MSP.  REMOVED AND REPLACED I/B FLAP INDICATOR AND ADJUSTED TRANSMITTER PER MM 27-52-2.
